# SDR 2007UALA03877

- Difficulty date: September 24, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 34,336 hours, 12,994 cycles
- Engine: Iae V2522A5
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Crushed
- Location: Oxy Mask Mic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  *S/D*  MIC WIRE DISCONNECTED/CRUSHED.  REPLACED MASK ASSY, OPS CHECK OK.
